A foliation of 𝐑 3 and other punctured 3-manifolds by circles
Publications Mathématiques de l'IHÉS, Volume 69 (1989), p. 215-232
@article{PMIHES_1989__69__215_0,
     author = {Vogt, Elmar},
     title = {A foliation of $\mathbf {R}^3$ and other punctured 3-manifolds by circles},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {69},
     year = {1989},
     pages = {215-232},
     zbl = {0688.57016},
     mrnumber = {91a:57026},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1989__69__215_0}
}
Vogt, Elmar. A foliation of $\mathbf {R}^3$ and other punctured 3-manifolds by circles. Publications Mathématiques de l'IHÉS, Volume 69 (1989) pp. 215-232. http://www.numdam.org/item/PMIHES_1989__69__215_0/

[Bi] R. H. Bing, Decompositions of E3, in Topology of 3-manifolds, Proc. Univ. of Georgia Institute, 1961 (M.K. Fort, Jr., Editor), 5-21, Englewood Cliffs, N.J., Prentice Hall, 1962. | Zbl 0119.18804

[Bo-Se] A. Borel and J. P. Serre, Impossibilité de fibrer un espace euclidien par des fibres compactes, C.R. Acad. Sci. Paris, 230 (1950), 2258-2260. | MR 12,120e | Zbl 0037.26304

[EMS] R. Edwards, K. Millet, D. Sullivan, Foliations with all leaves compact, Topology, 16 (1977), 13-32. | MR 55 #11268 | Zbl 0356.57022

[Ep1] D. B. A. Epstein, Periodic flows on 3-manifolds, Ann. of Math., 95 (1972), 66-82. | MR 44 #5981 | Zbl 0231.58009

[Ep2] D. B. A. Epstein, Foliations with all leaves compact, Ann. Inst. Fourier Grenoble, 26 (1976), 265-282. | Numdam | MR 54 #8664 | Zbl 0313.57017

[Ep-Vo] D. B. A. Epstein and E. Vogt, A counterexample to the periodic orbit conjecture in codimension 3, Ann. of Math., 108 (1978), 539-552. | MR 80c:57014 | Zbl 0418.57013

[Re] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Act. Sci. Indust., Paris, Hermann, 1952. | MR 14,1113a | Zbl 0049.12602

[Sch] P. A. Schweitzer, Some problems in foliation theory and related areas, Problem 36, in Differential Topology, Foliations, and Gelfand-Fuks-Cohomology, Proc. Rio de Janeiro, 1976, Lecture Notes in Math., 652, Berlin-Heidelberg-New York, Springer Verlag, 1978, 240-252. | Zbl 0377.57001

[Sei] H. Seifert, Topologie dreidimensionaler gefaserter Räume, Acta Math., 60 (1933), 147-238. | JFM 59.1241.02 | Zbl 0006.08304

[Sh] A. Shapiro, Cohomologie dans les espaces fibrés, C.R. Acad. Sci. Paris, 231 (1950), 206-207. | MR 12,196b | Zbl 0038.36502

[Su] D. Sullivan, A counterexample to the periodic orbit conjecture, Publ. Math. I.H.E.S., 46 (1976), 5-14. | Numdam | MR 58 #18492 | Zbl 0372.58011

[Vo1] E. Vogt, Foliations of codimension 2 with all leaves compact, Manuscripta Math., 18 (1976), 187-212. | MR 53 #4091 | Zbl 0316.57014

[Vo2] E. Vogt, Homology groups of open 3-manifolds which support periodic flows of finite Epstein hierarchy (in preparation).